Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had sex on my ovulation day. Having headaches, bloating, gas, nausea & acne. What could it be?

Hello my partner and i had sex on my ovulation day which was 11 days ago. i have had really strange headaches for about a week now. boating. Alot of gas. nausea. I've got lots of unusual acne on chest & arms I've had a little extra discharge im moody and feel a little depressed and have had anxiety for a couple of days now and just so so so tired and weak!! I've also been really craving meat!! I usually have a 28 day cycle but still don't have my period.. do u think i could be pregnant? Thankyou
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
It could be because of hormonal imbalance that in turn cause mood problems and depression.

Having unusual acne and craving for meat points finger towards hormonal problem

Consulting an endocrinologist will b helpful
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor